# SDR 04FDEA01342

- Difficulty date: May 19, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,472 hours, 8,726 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 9698664
- Part serial: 990904902843
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN IN FLIGHT TWICE, CFDS FAULTED OIL PRESS LO.  REMOVED AND REPLACED APU LOP SWITCH AS PER AMM 49-94-01-4.  OPS TEST OF APU CARRIED OUT AS PER 49-10-00.  FOUND SATISFACTORY.
